ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On the robustness to small trends of parameter estimation for continuous-time stationary models with memory

Ginovyan, M. S. and Sahakyan, А. A. (2016) On the robustness to small trends of parameter estimation for continuous-time stationary models with memory. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (5). pp. 49-62. ISSN 00002-3043

[img]
Preview
PDF
Download (1013Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: trend; robust inference; short; intermediate and long memory; smoothed periodogram; parameter estimation
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:52
    Last Modified: 10 Mar 2017 11:52
    URI: http://mathematics.asj-oa.am/id/eprint/2520

    Actions (login required)

    View Item